MathSciNet Relay Station
MathSciNet bibliographic data
MR783924 (86j:35089) 35K55 (35B40)
Friedman, Avner; McLeod, Bryce Blow-up of positive solutions of semilinear heat equations. Indiana Univ. Math. J. 34 (1985), no. 2, 425–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement